# SDR ASAA2017012219514

- Difficulty date: January 22, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 1,679 hours, 560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 EXIT SIGN MISSING.  ACFT GROUNDED. . REPLACED LENS AND TESTED THE LIGHT ASSEMBLY IAW AMM 33-51-01-960-801. OPS NORMAL.
